Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 954717, 10 pages
http://dx.doi.org/10.1155/2013/954717
Research Article

Three-Dimensional Biorthogonal Divergence-Free and Curl-Free Wavelets with Free-Slip Boundary

School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 17 August 2013; Accepted 16 November 2013

Academic Editor: Antonio J. M. Ferreira

Copyright © 2013 Yingchun Jiang and Qingqing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingchun Jiang and Qingqing Sun, “Three-Dimensional Biorthogonal Divergence-Free and Curl-Free Wavelets with Free-Slip Boundary,” Journal of Applied Mathematics, vol. 2013, Article ID 954717, 10 pages, 2013. doi:10.1155/2013/954717